REAL

Some results on symmetric bi-(sigma,au)-derivations in near-rings

Öztürk, Mehmet Ali and Yazarli, Hasret (2010) Some results on symmetric bi-(sigma,au)-derivations in near-rings. Miskolc Mathematical Notes, 11 (2). pp. 169-174. ISSN 1787-2405 (print), 1787-2413 (elecronic)

[img]
Preview
Text
240.pdf

Download (755kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 24 Nov 2018 07:45
Last Modified: 24 Nov 2018 07:45
URI: http://real.mtak.hu/id/eprint/87512

Actions (login required)

Edit Item Edit Item